Metrics

From
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex by M. Emin Özdemir and Alper Ekinci Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76 doi:10.12691/tjant-7-3-3
Views
3697
Html 3456
Abstract 241
27 May 2019 (publication date) through 05 October 2022 *
16.58 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2083
PDF613
Epub625
XML533
PPT0
Figures163
Tables149
Export: 2238
RIS593
BibTex930
Endnote715
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com